# SDR SWIA2021062859015

- Difficulty date: April 7, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH ENGINE LOWER TR COWL FWD LATCH RECEPTICAL INTERNAL DOUBLER CHAFED THROUGH AT LEADING EDGE.      (C-CHECK RO 6/22/2021)    EVALUATED CHAFE DAMAGE AND FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED L/H ENGINE LOWER TR COWL INTERNAL DOUBLER. REF. REO 670-54-21-1207 REV. A DATED: 2015-08-27 / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY "STRUCTURAL MAJOR REPAIR (**RII**)
